Recently started pre-loading CEL's Cycle Assist and around same time started taking the multi by Dymatize. No changes in foods or other supp's. about to cycle off creatine, the pre-workout, and stick to the amino's, carbs, and protein of course.

I have been using the following supp's for several months with zero issues. Now, I have a trace of blood and mucus in my stool. Sometimes my stomach hurts. I drink plenty of water

Champion creatine mono, Champ whey/cassein, dymatize bcaa powder, champ glutamine powder, jack3d, evol labs waxy maize, and xtend bcaa, fish oil, CLA.

Like I said, no issues before with food, eat plenty of fiber, etc.

Could something in the CA be causing this? going to have to delay the start of my cycle until I get it figured out. I started using the vitamins about a week prior to this and really didnt notice anything else but a different shade of green after my first piss or two after I took it, which is normal. Was on a normal mega men style vitamin prior to this.